DEXILANT USERS OR EVEN PPI USERS

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

george559
Regular Member


Date Joined Jan 2012
Total Posts : 28
   Posted 6/21/2012 11:58 PM (GMT -6)   
So my gastroenterologist refered me out to this specialist ( neurogastroenterologist) in San Francisco tomorrow because I have been having so many side effects to Dexilant 60mg. I knew I wasnt crazy. I looked up some of the possible side effects to this med on Drugs.com and was suprised. I have been having confusion, depression, dizziness, lathergy, memory problems, dry mouth, dry skin, ringing in my ears. I will definatly inquire about a surgical resolution for my GERD. Its almost under controll. No other meds worked like this one does its just I cant live with these side effects. Has anyone had unusuall side effects while on PPIs especially Dexilant?

DOGGBONES
Veteran Member


Date Joined Apr 2012
Total Posts : 707
   Posted 6/22/2012 6:00 AM (GMT -6)   
I take dexilant and yes I have confusion, lathergy, depression and some memory issues. However it works the best of the ppi's for me, so I just keep pushing through, now if I can just get the lpr symptoms under control.

feelbad
New Member


Date Joined Jun 2012
Total Posts : 11
   Posted 6/22/2012 6:40 AM (GMT -6)   
I went off Dexilant because of depression issues with it.

Chuck T
Regular Member


Date Joined May 2011
Total Posts : 143
   Posted 6/22/2012 7:30 AM (GMT -6)   
I had stomach issues, and really bad anxiety on Dexilant. Havent taken it in a while though.
LPR, Gastritis (doesnt bother me), IBS

Meds: Pepto, Gaviscon

pharcyder
Regular Member


Date Joined May 2012
Total Posts : 69
   Posted 6/22/2012 8:03 AM (GMT -6)   
No side effects for me. I'm on dexilant 60mg

ericapeace2000
Veteran Member


Date Joined Mar 2012
Total Posts : 1110
   Posted 6/22/2012 8:21 AM (GMT -6)   
I just started a trial of dexilant and I have experienced bathroom issues. I also am a bit spacey but I am not sure if that is due to the stress related to the condition or the medication. I am on day 6 of it and I do not think it works that well as my esophageal spasms are not under control (chest pain mostly). I am going to give it a few more days and then start my trial of Aciphex. I was taking generic protonix which worked ok. The aciphex is next and then if that does not work then I may try Nexium while I undrgo all of the testing.
Diagnosed GERD, no other medical conditions (this one is enough)

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 6/22/2012 1:12 PM (GMT -6)   
George,

Some of the symptoms you describe are also attributable to anaemia. PPIs interfere with iron absorption, so it is worth asking to be tested for anaemia - unless all of your symptoms are instantly reversible on stopping the PPI!

MMM
New stuff: GERD, Recurrent cystitis/Overactive bladder
Lifelong stuff: Food allergies/intolerance, eczema, asthma

george559
Regular Member


Date Joined Jan 2012
Total Posts : 28
   Posted 6/22/2012 6:01 PM (GMT -6)   
I just got back from the Gastroneuro she suspects that I might have gastric paralysis. This is what I feared the most. My doctor said that my meds are probably just sitting in my stomach causing all these symptoms. She said it may also be a thryroid problem or a weak sphincter and Im just sensitive to meds. She doesnt know. I will be doing another gastric emptying test, blood work to check my thyroid, motility test, and a ph test (she described it as a probe that goes into my nose down my throat into my stomach). Im completely petrified just thinking that I might have paralysis.

ericapeace2000
Veteran Member


Date Joined Mar 2012
Total Posts : 1110
   Posted 6/22/2012 8:32 PM (GMT -6)   
I'm going through something similar. My dr is not sure what is causing my symptoms. I'm doing my gastric emptying study this Thursday and I'm scared of the diagnosis. We have to remain calm, stress makes it worse.
Diagnosed GERD, no other medical conditions (this one is enough)

george559
Regular Member


Date Joined Jan 2012
Total Posts : 28
   Posted 6/23/2012 2:28 AM (GMT -6)   
Yeah your right but its hard to do.

dany1982
Regular Member


Date Joined Jan 2012
Total Posts : 158
   Posted 8/24/2012 9:46 AM (GMT -6)   
george559
 

How are you doing? Are you feeling any better? I have the same side effects on ppis and they are not helping much.

I just had my gastric emptying test today.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 5:20 PM (GMT -6)
There are a total of 3,006,606 posts in 329,357 threads.
View Active Threads


Who's Online
This forum has 161840 registered members. Please welcome our newest member, 6catlady.
193 Guest(s), 10 Registered Member(s) are currently online.  Details
ezhoe, bobmars, 81GyGuy, M. Lowe, Nancy O, Alxander, Chutz, oregonhay, k07, dsrouillard